American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A72) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Stephen Demko. A superposition theorem for bounded continuous functions . Proc. Amer. Math. Soc. 66 (1977) 75-78. MR 0457651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Raouf Doss. A superposition theorem for unbounded continuous functions . Trans. Amer. Math. Soc. 233 (1977) 197-203. MR 0582781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. C. Buck. Approximate functional complexity. Bull. Amer. Math. Soc. 81 (1975) 1112-1114. MR 0387516.
Abstract, references, and article information   
View Article: PDF

[4] Robert Kaufman. Linear superposition of smooth functions . Proc. Amer. Math. Soc. 46 (1974) 360-362. MR 0352374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1